Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 5, Issue 1, Pages 1-19
http://dx.doi.org/10.1155/S1173912601000013

One sample tests for the location of modes of nonnormal data

School of Mathematics and Applied Statistics, University of Wollongong, Australia

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anthony M. Carolan and J. C. W. Rayner, “One sample tests for the location of modes of nonnormal data,” Journal of Applied Mathematics and Decision Sciences, vol. 5, no. 1, pp. 1-19, 2001. https://doi.org/10.1155/S1173912601000013.